TY - JOUR T1 - Two-scale Convergence and Homogenization for a Class of Quasilinear Elliptic Equations JO - Journal of Partial Differential Equations VL - 3 SP - 263 EP - 276 PY - 1996 DA - 1996/09 SN - 9 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5626.html KW - Partial differential equations KW - homogenization KW - weak convergence KW - almost-periodic KW - two-scale convergence AB - By use of Fourier analysis techniques, we obtain some new properties of the almost-periodic functions and extend the two-scale convergence method in the homogenization theory to the case of almost-periodic oscillations. Then, we use some new techniques to study the homogenization for quasilinear elliptic equations with almostperiodic coefficients: div a(x,x/ε, u, Du) = f(x) in Ω and obtain the weak convergence and corrector result.